# SDR AALA202408086541

- Difficulty date: August 6, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 73,140 hours, 28,343 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4917011
- Part serial: 03889
- Condition: Fatigued
- Location: Zone 100
- Part time: 76,261 hours, 29,208 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON FINAL CONFIGURATION FOR LANDING, FLAPS LOCKED AT NEARLY FLAPS THREE POSITIONS, WITH ACCOMPANYING FLIGHT CONTROL FLAPS ECAM. FLIGHT CREW PERFORMED ECAM ACTIONS AND COMPLETED LANDING. FLAPS DID NOT MOVE AFTER INITIAL MOVE TO POSITION 3. MAINTENANCE REPLACED SLAT FLAP CONTROL COMPUTERS #1 (AALA202408088503) AND #2 (AALA202408086541) PER AMM 27-51-34. A SATISFACTORY OPERATIONAL CHECKL WAS ACCOMPLISHED.
